Illinois, 2015Damaging Wind in Illinois, September 4, 2015
September 4, 2015 · NWS LOT · 1 event in 1 county or zone
Isolated to widely scattered thunderstorms moved across northeast Illinois and into northwest Indiana during the late afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated to widely scattered thunderstorms moved across northeast Illinois and into northwest Indiana during the late afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Sep 4, 4:14 PM CST, 55 minutes earlier.
Area forecast discussion, Sep 4, 4:14 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
514 PM CDT FRI SEP 4 2015
.SHORT TERM...
235 PM CDT
THROUGH SATURDAY NIGHT...
SHOWERS AND THUNDERSTORMS HAVE BEEN MOST CONCENTRATED...BUT STILL
LARGELY SCATTERED...IN NORTHWEST INDIANA...AND EAST INTO EASTERN
ILLINOIS BUT WELL SOUTH...CLOSER TO A REMNANT FRONTAL BOUNDARY FROM
LAST NIGHT THAT STALLED OUT SOMEWHERE IN THE ROCHELLE TO JOLIET TO
VALPARAISO LINE. MOST OF THIS ACTIVITY HAS CONTINUED EAST. THIS
BOUNDARY STILL REMAINS...BUT WE ALSO NOW HAVE A LAKE BREEZE BOUNDARY
THAT IS NOW MAKING STEADY BUT NOW SLOWING INLAND PROGRESS THIS
AFTERNOON. THIS COMBINED WITH UPPER LEVEL LOW PRESSURE ATOP THE AREA
1500-2500 J/KG OF MIXED LAYER CAPE AWAY FROM THE LAKE IS RESULTING
IN ADDITIONAL ISOLATED DEVELOPMENT THIS AFTERNOON. THE BETTER
INSTABILITY AND CONVERGENCE SLIGHTLY COOLER TEMPS ALOFT STILL RESIDE
FROM THE KANKAKEE RIVER EASTWARD WILL ADDITIONAL DEVELOPMENT WILL
LIKELY CONTINUE. THESE STORMS STILL POSE A HEAVY RAINFALL THREAT IF
THEY CAN CONGEAL AS THEY ARE SLOW MOVING...WITH A LOW CONCERN FOR
GUSTY WINDS IN FORD/IROQUOIS COUNTY ILLINOIS INTO
BENTON/NEWTON/JAPSER COUNTIES OF INDIANA...WITH THE HIGHER
CONCERN EAST INTO CENTRAL INDIANA.
LIKE YESTERDAY...THE LOSS OF DAYTIME HEATING...WE SHOULD SEE
ACTIVITY DIMINISH QUICKLY. THE UPPER LOW LINGERS IN THE REGION
OVERNIGHT. ANOTHER WEAK WAVE WILL ATTEMPT TO MOVE INTO THE UPPER
LEVEL RIDGE THAT WILL BUILD IN FROM THE WEST OVERNIGHT. MANY
GUIDANCE MEMBERS SUGGEST THAT THIS COUPLED WITH SOME RAMPING UP OF
ISENTROPIC LIFT AHEAD OF THIS FEATURE MAY TRIGGER SOME ISOLATED
SHOWERS OR THUNDERSTORMS LATE TONIGHT INTO EARLY SATURDAY. HAVE
MOVED TOWARD THE DRIER NAM SOLUTION AT THIS POINT IN TIME WHICH IS
REFLECTED IN THE EXPERIMENTAL HRRR AND HI-RES NMM/ARW AS WE DO NOT
FEELING FORCING IS STRONG ENOUGH TO TAP INTO ANY ELEVATED
INSTABILITY BUT WILL BE A PERIOD TO WATCH.
THE UPPER RIDGE IS OVER WESTERN ILLINOIS...WITH THE UPPER LOW
INCHING EASTWARD. LOW LEVEL SOUTHWESTERLIES SHOULD ALLOW WARMING ALL
THE WAY TO THE LAKEFRONT WITH 90S INLAND AND UPPER 80S AT THE LAKE.
A WEAKENING OF THE PRESSURE GRADIENT NEAR THE LAKE WOULD SUPPORT A
SE WIND SHIFT NEAR THE LAKE LATER IN THE DAY TO SUPPORT SOME
COOLING. HEAT INDICES WILL GET INTO THE MID TO UPPER 90S IN MANY
SPOTS. HAVE HELD ONTO THE SLIGHT CHANCE POPS FOR TOMORROW
AFTERNOON GIVEN THE MOIST/UNSTABLE ENVIRONMENT...BUT AT THIS POINT
MOST AREAS LOOK TO REMAIN DRY AS THE MAIN TRIGGER IS LACKING.
KMD
&&
.LONG TERM...
SUNDAY THROUGH FRIDAY...
300 PM...MULTIPLE FORECAST CONCERNS INCLUDING HIGH TEMPS SUNDAY
AND MONDAY...PRECIP CHANCES/TIMING LATE SUNDAY NIGHT THRU
WEDNESDAY ALONG WITH HEAVY RAIN POTENTIAL MONDAY NIGHT/TUESDAY.
UPPER RIDGE WILL BE RIGHT OVER THE AREA SUNDAY WITH DRY WEATHER AND
MOSTLY SUNNY SKIES. THIS SHOULD ALLOW TEMPS TO EASILY REACH THE
LOWER 90S INCLUDING ALONG MUCH OF THE IL LAKESHORE AS SOUTHWESTERLY
WINDS APPEAR STRONG ENOUGH THRU MID AFTERNOON TO PREVENT A LAKE
BREEZE. AS THE WINDS DIMINISH IN THE LATER AFTERNOON...WINDS WILL
LIKELY TURN SOUTHEASTERLY ALONG THE IL SHORE COOLING TEMPS A BIT.
WITH DEWPOINTS IN THE UPPER 60S/LOWER 70S...AFTERNOON HEAT INDEX
VALUES COULD CLIMB INTO THE UPPER 90S.
A FRONTAL BOUNDARY WILL MOVE SOUTHEAST ACROSS THE MIDWEST AND
WESTERN LAKES REGION SUNDAY NIGHT REACHING THE AREA MONDAY MORNING.
THE SLOWER TIMING FROM 24 HOURS AGO HAS HELD WITH THE MOST RECENT
GUIDANCE WITH MUCH OF THE AREA STAYING DRY UNTIL EARLY MONDAY
MORNING AND THE BEST CHANCES FOR PRECIP ACROSS NORTHWEST IL TOWARD
DAYBREAK. IT STILL APPEARS THAT PRECIP WILL BE DISSIPATING MONDAY
MORNING BUT TO WHAT EXTENT IS UNCERTAIN. HAVE INTRODUCED MORE OF A
GRADIENT WITH POPS DROPPING OFF TO SLIGHT CHANCE ACROSS THE
SOUTHEAST. POSSIBLE ADDITIONAL DEVELOPMENT MAY OCCUR LATER IN THE
AFTERNOON/EARLY EVENING. PRECIP COVERAGE AND ASSOCIATED CLOUD COVER
MAKE FOR A TRICKY TEMP FORECAST. STILL POSSIBLE TEMPS MAY CLIMB TO
NEAR 90 ACROSS THE SOUTHEAST MONDAY AFTERNOON.
THIS FRONTAL BOUNDARY THEN SLOWS AND STALLS ACROSS THE REGION MONDAY
NIGHT INTO TUESDAY AS AN UPPER WAVE LIFTS NORTHEAST ACROSS THE AREA.
WITH MOISTURE POOLING ALONG THIS BOUNDARY...PERIODS OF HEAVY RAIN
WITH THUNDERSTORMS IS LIKELY SOMEWHERE ACROSS THE REGION...A BIT
EARLY FOR SPECIFICS AND LOCATIONS. AS A STRONGER COLD FRONT MOVES
ACROSS THE AREA TUESDAY INTO TUESDAY NIGHT...THIS SHOULD PUSH THE
PRECIP CHANCES SOUTH OF THE AREA BUT STILL SOME UNCERTAINTY AS TO
HOW FAST THIS OCCURS. ANOTHER WAVE MOVES ACROSS THE AREA LATE NEXT
WEEK AS A LARGE UPPER TROUGH IS PROGGED TO MOVE ACROSS THE LAKES
REGION. GFS/ECMWF HAVE BEEN SHOWING THIS FOR SOME TIME...BUT IT
CONTINUES TO BE DELAYED. IF/WHEN THIS FINALLY ARRIVES...MUCH COOLER
TEMPS AND MUCH LOWER HUMIDITY WITH SPREAD ACROSS THE REGION. CMS
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 22Z...
* EAST WINDS JUST SHY OF 10 KT BECMG LGT/VRBL THIS EVE.
MTF/KREIN
//DISCUSSION...UPDATED 18Z...
LATEST WEB CAMS NEAR LAKE MICHIGAN AND DOWNTOWN
CHICAGO...HOWEVER...UGN HAS IMPROVED TO MVFR AND PWK HAS IMPROVED
TO VFR. WITH LITTLE EVIDENCE THAT THE IFR CIGS WILL PENETRATE
INLAND VERY FAR...HAVE REMOVED THE IFR CIGS.
SCT TSRA/SHRA ARE DEVELOPING ALONG AN OLD BOUNDARY EXTENDING FROM
SCNTRL WISCONSIN THROUGH NERN IL AND INTO NWRN INDIANA. EXPECT
THAT SCT TS WILL CONTINUE INTO THE EARLY EVENING...BUT REMAIN SCT
ENOUGH TO MAINTAIN THE VCTS MENTION AS CONFIDENCE IN DIRECT IMPACT
A THE TERMINALS IS LOW. ANTICIPATE THAT CONVECTIVE ACTIVITY SHOULD
WANE WITH SUNSET. A WEAK LAKE BREEZE IS STILL EXPECTED TO DEVELOP
THIS AFTERNOON...WITH LGT/VRBL WINDS BECOMING ELY AT LESS THAN 10
KT. WINDS SHOULD BECM LGT/VRBL OVERNIGHT AGAIN.
SATURDAY SHOULD BE RELATIVELY QUIET THROUGH MUCH OF THE
DAY...THOUGH WITH TROUGHING OVER THE CNTRL PLAINS SHIFTING A
LITTLE EAST...WINDS TOMORROW SHOULD BE PREVAILING SLY AT LESS THAN
10 KT. WITH TEMPS EXPECTED TO REACH NEAR 90F AND DEWPOINTS IN THE
UPPER 60S TO LOWER 70S...THERE SHOULD BE ANOTHER CHANCE FOR SCT
TSRA/SHRA AGAIN TOMORROW AFTERNOON.
KREIN
//ORD AND MDW CONFIDENCE...UPDATED 22Z...
* MEDIUM-HIGH IN EASTERLY WINDS REMAINING AROUND 8-9 KT THROUGH
00Z.
* HIGH IN ALL OTHER FORECAST ELEMENTS.
MTF/KREIN
//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...
SATURDAY NIGHT...VFR LIKELY.
SUNDAY...SLIGHT CHANCE OF TSRA LATE.
MONDAY THROUGH WEDNESDAY...CHANCE OF TSRA.
THURSDAY...VFR LIKELY.
LENNING
&&
.MARINE...
315 PM...THE GRADIENT WILL SLOWLY TIGHTEN ACROSS LAKE MICHIGAN
THIS WEEKEND AS A LARGE TROUGH OF LOW PRESSURE OVER THE PLAINS
MOVES EAST WITH HIGH PRESSURE REMAINING OVER THE EASTERN U.S.
SOUTHERLY WINDS WILL LIKELY INCREASE INTO THE 15-25 KT RANGE ON
SUNDAY ESPECIALLY OVER THE NORTHERN PORTION OF THE LAKE. A COLD
FRONT WILL MOVE ACROSS THE LAKE MONDAY AFTERNOON INTO MONDAY
EVENING BUT THIS FRONT WILL SLOW AND STALL ACROSS THE SOUTHERN
LAKES REGION WITH WINDS TURNING BACK SOUTHERLY AHEAD OF ANOTHER
APPROACHING COLD FRONT THAT ARRIVES THURSDAY OR THURSDAY NIGHT
THOUGH CONFIDENCE REGARDING TIMING REMAINS LOW. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 4, 2:35 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
335 PM CDT FRI SEP 4 2015
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
052045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
335 PM CDT FRI SEP 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. NO
SEVERE WEATHER IS EXPECTED...BUT ANY THUNDERSTORMS WILL BE SLOW
MOVING AND CAPABLE OF PRODUCING HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
NEXT WEDNESDAY NIGHT. PERIODS OF HEAVY RAINFALL ARE POSSIBLE
MONDAY NIGHT AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.
&&
LMZ740>745-052045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
335 PM CDT FRI SEP 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AND THEN
PERIODIC CHANCES FOR THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-052045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
335 PM CDT FRI SEP 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AND THEN
PERIODIC CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH
WEDNESDAY NIGHT.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Sep 4, 3:48 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
448 PM CDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 S MOROCCO 40.93N 87.45W
09/04/2015 E1.00 INCH NEWTON IN PUBLIC
&&
MTFLocal storm report, Sep 4, 4:22 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
522 PM CDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL ENOS 41.01N 87.45W
09/04/2015 M0.88 INCH NEWTON IN FIRE DEPT/RESCUE
HAIL HAD PERSISTED AT LEAST SEVERAL MINUTES.
&&
MTFLocal storm report, Sep 4, 4:24 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
524 PM CDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL ENOS 41.01N 87.45W
09/04/2015 E1.00 INCH NEWTON IN TRAINED SPOTTER
&&Special weather statement, Sep 4, 4:39 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
539 PM CDT FRI SEP 4 2015
ILZ033-042330-
IROQUOIS IL-
539 PM CDT FRI SEP 4 2015
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN IROQUOIS COUNTY UNTIL
630 PM CDT...
AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHKUM...OR 8 MILES NORTHEAST OF PIPER CITY...MOVING SOUTH AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILMAN... ONARGA... ASHKUM...
DANFORTH...
INCLUDING THE FOLLOWING INTERSTATE...
I-57 BETWEEN MILE MARKERS 280 AND 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4091 8813 4091 8794 4071 8794 4071 8812
TIME...MOT...LOC 2238Z 353DEG 6KT 4084 8807
BMD
Special weather statement, Sep 4, 4:57 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
557 PM CDT FRI SEP 4 2015
ILZ033-042345-
IROQUOIS IL-
557 PM CDT FRI SEP 4 2015
...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL IROQUOIS COUNTY UNTIL
645 PM CDT...
AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANKIN...OR NEAR CLAYTONVILLE. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
IROQUOIS COUNTY.
LAT...LON 4053 8790 4054 8769 4049 8768 4049 8791
TIME...MOT...LOC 2257Z 010DEG 2KT 4050 8782
BMD
Thunderstorm Wind, Iroquois
- When
- September 4, 5:09 PM CST to 5:10 PM CST
- Where
- Iroquois County, 0.52 mi W of La Hogue to 3.75 mi W of Danforth
- Measured
- 63 kt (72 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Trained Spotter
- Coordinates
- 40.770, -88.090
Two and a half foot diameter tree down on house. Numerous 6 to 8 inch limbs down. Sheet metal ripped off of steel pole building. 3 power lines down just south of 400E and 2200 N.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind and Lightning Strike in Florida, September 4, 2015$252,000 · 2 events
- Hail and Damaging Winds in Illinois, September 4, 2015$125,000 · 1 in hail · 10 events
- Hail and Damaging Winds in South Carolina, September 4, 2015$105,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Ohio, September 4, 2015$48,000 · 50 kt wind · 8 events
- Flash Flood and Hail in Ohio, September 4, 2015$30,000 · 1 in hail · 16 events
- Damaging Winds in Pennsylvania, September 4, 2015$46,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in North Carolina, September 4, 2015$37,000 · 1 in hail · 5 events
- Damaging Wind in Nebraska, September 4, 2015$40,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Virginia, September 4, 2015$19,000 · 1 in hail · 17 events
- Hail and Lightning Strikes in Florida, September 4, 2015$25,000 · 0.88 in hail · 5 events
- Hail and Damaging Winds in North Carolina, September 4, 20151 injured · $3,000 · 1 in hail · 9 events
- Damaging Winds in Pennsylvania, September 4, 2015$18,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599276.